Construction by iterations of fundamental solutions of systems of
Doklady Akademii Nauk, Tome 300 (1988) no. 5, pp. 1037-1041
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_300_5_a1,
author = {Yu. P. Boglaev},
title = {Construction by iterations of fundamental solutions of systems of},
journal = {Doklady Akademii Nauk},
pages = {1037--1041},
year = {1988},
volume = {300},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_300_5_a1/}
}
Yu. P. Boglaev. Construction by iterations of fundamental solutions of systems of. Doklady Akademii Nauk, Tome 300 (1988) no. 5, pp. 1037-1041. http://geodesic.mathdoc.fr/item/DAN_1988_300_5_a1/